hey whats up guys, well i was put on 30mg of accutane a day, after 1 month i was put on 55mg, its now week 6 and im noticing how dry my lips are, and sore... i swear.. i need to constantly use stuff on them, im using petroluem jelly (or however you spell it) is that any good? other side effects i seem to be getting is like weird cuts.. just randomly appear, like the inside of my ears n stuff.. weird.. and iv also got 2 bad rashes on my hand.. im pretty sure thats the accutane.. i told my aunty i was on accutane and shes concerned cause of the "depression" issue.. she apparently read about it and your meant to get depressed or feel down on the 88th day.. is that true? also i suffer from hayfever which comes a close second to acne as the gayest and most pointless thing ever, but i was wonderin if its possible to take Antihistamines while on accutane.. i just desprately need hayfever medicine and i didnt know if you can take stuff while on accutane.. oh and my final question lol... is it ok to take a few beers? I know you shouldnt drink while on accutane but is a few beers once in a while ok? or should you just ignore alcahol all together.. if anyone can answer any of the question id be thankfull, Later
For your lips get Aquphore find it online or in a big pharmacy.
Yes Accutane can make you rashy but dont worry it will go away .
I also used to get lots of cuts its because you skin is so sensetive.
In a recent studya accutane was shown not to cause depression plus i assure you that you would be a lot more depressed with a face full of old nasty zits. Yes you can take the antihist. I guess just wait a few hours between each. Try to avoid alcohol because its not good for your liver being on accutane but a few beers far in between wont kill you just not very often at all. Good luck and enjoy your clear skin.
I drink quite often-not every day but probably almost every weekend, and i'm doing just fine. I will be off of Accutane in 2 weeks...thank God i'm almost done, I have a hate/love relationship with this med!
thanks guys for the help, yeah I'll give that lip stuff a try cause my lips are totally dry and it annoys the hell outta me.. in fact they were bleeding earlier on.. im gona try stay off the beer.. maybe a bottle or two on my birthday or somethin. I'm glad to know im not the only one getting cuts n stuff.. i couldnt figure out why.. i think this medicine is working you know.. its just that the biggest problem i have with acne is the red marks left from a couple of years ago.. its that, that annoys me more than the active acne(which now is only a couple of zits that dont bother me much) does accutane fade those red marks? i am surprised there still there its been ages but they are starting to fade.. Im just really lookin foward to im off this med as well.. mainly cause of the lips problem but you never know.. its only week 6, things might change..
Wait until you are done with Accutane, and get some Neutrogena Healthy Skin Lotion. It has really helped with my red marks - a NOTICEABLE difference! After 6 months (or is it a year? I forget - might want to ask your derm) if you are still bothered by the red marks, look into microdermabrasion and facial peels. I am getting micro treatments with 50% AHA peels and was prescribed Renova (to fade marks) and all of this has been helping me very, very much! My skin looks so much more healthy. The red marks after Accutane suck, but hey, give me some faded red marks over a giant, throbbing, inflammed cyst the size of a nickel ANY DAY!
I got a rash on the top of my hands and I used Vasaline petrolium gel Creamy formula lotion. it worked really well in helping with that dryness rash. Did anyone have lower back pain towards the end of there corse? I did and I still have it 3 weeks after being done. Its tolurable but of course I dont want it to stay that way. It seems to be getting a bit better. its just minor aches and alot of stiffness in the lower back area
Count your blessings from God everyday.
Drink lots of water to avoid rashes and dry lips. Seriously, do not stop drinking water. Drink it any chance you get. I got rashes on my hands near the end of my Accutane treatment. That is actually a bad sign and you should tell your derm. right away. I noticed that the day I got a rash on my hands was the day I started feeling overall body aches from Accutane and I felt dizzy. Make sure to drink a full, tall glass of water with your Accutane.
PS. ACCUTANE SUCKS!!! IT ONLY WORKS WHILE YOU ARE ON IT. My acne is worse than ever and I have been off of Accutane for a few months.